Browse by Condition
More Conditions >

Home Numark Chlorphenamine Anti-histamine Tablets - 28

Front Door Pharmacy - Numark Chlorphenamine Anti-histamine Tablets - 28

Numark Chlorphenamine Anti-histamine Tablets - 28

NUMARK anti-histamine tablets For relief from hayfever, insect bites and skin allergies.

In Stock In Stock

Our Price: £1.95

2%

Was: £1.99
You Save: £0.04

Quantity:

Numark Chlorphenamine Anti-histamine Tablets - 28 - Item Details

What are Piriton Allergy Tablets? Piriton Allergy Tablets are round, yellow Tablets engraved on one side with a P above the break line. Each tablet contains the active ingredient Chlorphenamine maleate 4 mg. The Tablets also contain lactose, maize starch, yellow iron oxide (E172), magnesium stearate and water. The Tablets come in a pack containing 30 or 60 Tablets. What Do The Tablets Do? Chlorphenamine belongs to a group of drugs called antihistamines which help relieve the symptoms of some allergies and itchy skin rashes. The Tablets are used to treat the allergic symptoms (runny or itchy nose with or without stuffiness) caused by hayfever and other allergies e.g. pet and house dust mite allergies. They relieve itchiness, redness, swelling, tenderness and irritation associated with many allergic skin problems. You can take the Tablets for things like: - hayfever and other allergies e.g. pet, house dust mite and mould spore allergies - nettle rash and hives - skin allergies and dermatitis - prickly heat and heat rash - allergic reactions to food, food additives or medicines - insect bites and stings - the itchy rash of chickenpox How To Use

Directions

Adults (including the elderly) and children aged over 12 years: Take one tablet every 4 to 6 hours. Do not take more than 6 Tablets in 24 hours. Children aged 6 to 12 years: Give 1/2 tablet every 4 to 6 hours. Do not give more than 6 half Tablets in 24 hours. Do not give to children under 6 years of age. If symptoms persist consult your doctor. If you take more Tablets than you should: If you (or someone else) swallow a lot of the Tablets all together, or if you think a child has accidentally swallowed any of the Tablets, contact your nearest hospital casualty department or your doctor immediately. Do not drive if it is you who has taken too many Tablets. Take these Tablets with you so that the doctor can see what has been taken. If you forget to take the Tablets: If you forget to take a tablet, take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.

Warnings

Do not take these Tablets if you: ï Are allergic to antihistamines or to any of the ingredients listed above. ï Have taken drugs for depression called monoamine oxidase inhibitors (MAOI) within the last 14 days. Please see your doctor before you take these Tablets if you: ï Have epilepsy, glaucoma, an enlarged prostate, an overactive thyroid, very high blood pressure, or heart, liver or lung disease. ï Are taking drugs to treat anxiety or to help you sleep. ï Are taking any medicine containing phenytoin for epilepsy. Taking this medicine with food and drink: ï As with other antihistamines the effects of alcohol may be increased. Pregnancy and breast feeding: ï Medicines should not be used during pregnancy, or breast feeding, without seeking advice from a doctor. Driving and using machines ï These Tablets may cause drowsiness, dizziness, blurred vision and loss of co-ordination. If you experience any of these effects do not drive or operate machinery. Important information about some of the ingredients of the Tablets: ï This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking.

Side Effects

Most people taking the Tablets find they cause them no problems. Children and the elderly are more prone to side effects. The most common side effect is drowsiness. This drowsiness can be helpful if symptoms are particularly troublesome at night. Occasionally some people may have difficulty concentrating; blurred vision; loss of appetite, indigestion or upset stomach, feeling or being sick; diarrhoea, tummy pain; liver inflammation (which may make you feel weak, sick and turn yellow); difficulty in passing water; headaches; dry mouth; dizziness, palpitations (feeling your heart beat), fast or irregular heart beat, low blood pressure (you may feel faint), chest tightness; thickening of phlegm; blood disorders (anaemia); allergic reactions including itchy rash, skin peeling, and sensitivity to the sun; twitching, muscular weakness and inco-ordination; ringing in the ears; depression (low mood); irritability or nightmares; children may become excited and the elderly may become very confused. If you are concerned about these effects, or if the Tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.

What do customers ultimately buy after viewing this item?

Front Door Pharmacy - Numark Chlorphenamine Anti-histamine Tablets - 28
87% Buy the item featured on this page

Numark Chlorphenamine Anti-histamine Tablets - 28

Our Price: £1.95

Front Door Pharmacy - Piriton 4mg Tablets - 30
7% Buy...

Piriton 4mg Tablets - 30

Our Price: £2.65

Front Door Pharmacy - Numark Ibuprofen 400mg Max Strength - 48 Tablets
4% Buy...

Numark Ibuprofen 400mg Max Strength - 48 Tablets

Our Price: £2.79

Front Door Pharmacy - Numark Ibuprofen 400mg Max Strength - 96 Tablets
2% Buy...

Numark Ibuprofen 400mg Max Strength - 96 Tablets

Our Price: £4.45

5% OFF - Like us on Facebook Free UK next day delivery Descrete packaging, direct to your door Caring, family-run pharmacy

Copyright © 2019, Front Door Pharmacy. All rights reserved. | Ecommerce by Voracio